Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 239, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 13, 2015, 7:14 PM MDT for Union County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2015, 7:14 PM MDT (01:14 UTC)
- Expired
- Aug 13, 2015, 7:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Amarillo radar (KAMA), 212 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 3068 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
183
WUUS55 KABQ 140114
SVRABQ
NMC059-140145-
/O.NEW.KABQ.SV.W.0239.150814T0114Z-150814T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 PM MDT THU AUG 13 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 745 PM MDT
* AT 714 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON LAKE
STATE PARK...OR 14 MILES NORTHWEST OF CLAYTON...MOVING SOUTH AT 10
MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT DORA AND CLAYTON LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
HIGH WINDS AND LARGE HAIL CAN SPREAD QUICKLY ACROSS OPEN RANGELAND.
&&
LAT...LON 3668 10344 3662 10323 3636 10328 3645 10360
TIME...MOT...LOC 0114Z 019DEG 11KT 3659 10337
HAIL...1.50IN
WIND...60MPH
$$
331 follow-up statement
046
WWUS55 KABQ 140132
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
732 PM MDT THU AUG 13 2015
NMC059-140145-
/O.CON.KABQ.SV.W.0239.000000T0000Z-150814T0145Z/
UNION-
732 PM MDT THU AUG 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL UNION COUNTY...
AT 731 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON LAKE
STATE PARK...OR 13 MILES NORTHWEST OF CLAYTON...MOVING SOUTH AT 15
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT DORA AND CLAYTON LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
HIGH WINDS AND LARGE HAIL CAN SPREAD QUICKLY ACROSS OPEN RANGELAND.
&&
LAT...LON 3665 10344 3658 10326 3636 10328 3645 10360
TIME...MOT...LOC 0131Z 019DEG 11KT 3654 10339
HAIL...1.50IN
WIND...60MPH
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 5:58 PM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 13, 5:58 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 PM MDT THU AUG 13 2015 .AVIATION... 00Z TAF CYCLE STRONG STORMS OVER FAR NE NM WILL GRADUALLY DIMINISH AFTER SUNSET. A WEAK BACKDOOR FRONT/BOUNDARY WILL SLIDE SWD THROUGH ERN NM OVERNIGHT. A FEW SHOWERS OR STORMS MAY ACCOMPANY THE BOUNDARY AS IS MOVES SOUTH LATE TONIGHT/EARLY FRIDAY MORNING. AS LOW LEVEL MOISTURE INCREASES BEHIND THIS FEATURE...AREAS OF LOW STRATUS CLOUDS WILL BE POSSIBLE ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MTNS. THE INCREASED LOW LEVEL MOISTURE WILL LEAD TO SCT AFTERNOON -TSRAS OVER THE NE THIRD OF THE STATE FRIDAY WITH ISOLD STORMS POSSIBLE ELSEWHERE...ESPECIALLY MOUNTAINS. 33 && .PREV DISCUSSION...314 PM MDT THU AUG 13 2015... .SYNOPSIS... AFTER A RELATIVELY QUIET DAY TODAY...STORMS SHOULD INCREASE OVER THE NORTHEAST ON FRIDAY THANKS TO A BACK DOOR COLD FRONT INCREASING MOISTURE AND UPSLOPE FLOW IN THE AREA. OVER THE WEEKEND...GULF MOISTURE WILL STREAM BACK INTO EASTERN NEW MEXICO...INCREASING STORM COVERAGE FURTHER. OUTFLOW BOUNDARIES WILL HELP NUDGE THAT MOISTURE THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS WESTERN NEW MEXICO. THUS...BY EARLY NEXT WEEK...MOUNTAIN AREAS SHOULD BE FAVORED FOR THUNDERSTORMS. THUS...LOOK FOR INCREASING THUNDERSTORM ACTIVITY OVER THE NEXT FEW DAYS. THEREAFTER...FORECAST MODELS DIVERGE...THUS FORECAST CONFIDENCE IS LOW. && .DISCUSSION... MUCH LIKE YESTERDAY...A FEW STORMS HAVE DEVELOPED IN THE VICINITY OF THE CHUSKA MTNS. ADDITIONALLY...A FEW STORMS HAVE DEVELOPED ACROSS FAR NORTHEAST NM AS WELL WHERE A WEAK BOUNDARY BROUGHT IN HIGHER DEWPOINTS THIS MORNING. THE NE WILL BE THE FAVORED AREA THROUGH THE EVENING. MEANWHILE...THE UPPER HIGH IS PARKED SQUARELY OVER NM TODAY... ALLOWING FOR TEMPERATURES TO RISE A FEW DEGREES ABOVE NORMAL FOR MOST LOCALES...ESPECIALLY IN THE EAST WHERE A FEW SITES MAY NEAR RECORDS FOR THE DATE. THE UPPER HIGH WILL REMAIN OVER NM ON FRIDAY... HOWEVER...A WEAK BACK DOOR COLD FRONT WILL SPARK SOME ADDITIONAL THUNDERSTORM ACTIVITY. THE FRONT WILL SLIDE INTO THE NE PLAINS EARLY FRIDAY MORNING...AND WILL BACK UP TO THE SANGRE DE CRISTO MOUNTAINS BY THE AFTERNOON. INCREASED LOW LEVEL MOISTURE COMBINED WITH UPSLOPE FLOW WILL INCREASE PRECIP CHANCES ACROSS THE NORTHEAST QUARTER OR SO OF THE STATE. MAINLY ISOLATED COVERAGE IS EXPECTED ELSEWHERE OVER THE HIGH TERRAIN. LOW LEVEL FLOW WILL VEER AROUND TO THE SOUTHEAST FRIDAY NIGHT ALLOWING GULF MOISTURE TO MOVE INTO THE PLAINS THROUGH SATURDAY. THE MOISTURE IS EXPECTED TO BACK UP TO THE CENTRAL MTN CHAIN...THUS INCREASING STORM COVERAGE ALONG AND JUST EAST OF THE CENTRAL MTN CHAIN...AND PERHAPS MOVING OUT INTO THE PLAINS IN THE LATE AFTN/EVE. OUTFLOW BOUNDARIES SHOULD PUSH MOISTURE THROUGH THE GAPS OF THE CENTRAL MTN CHAIN...SETTING THE STAGE FOR MORE STORMS ACROSS WESTERN NM ON SUNDAY. HOWEVER...AREAS ALONG AND JUST EAST OF THE CENTRAL MTN CHAIN WILL REMAIN FAVORED AS GULF MOISTURE CONTINUES TO STREAM NORTHWARD AND THE UPPER HIGH CONTINUES TO SHIFT WESTWARD OVER ARIZONA. COLLIDING OUTFLOW BOUNDARIES WILL BE THE MAIN DRIVER FOR STORMS ACROSS LOWER ELEVATIONS AREAS WEST OF THE CENTRAL MTN CHAIN. OTHERWISE STORM MOTION ON SUNDAY WILL GENERALLY BE FROM N TO S OR NE TO SW. MODEL DIFFERENCE ARISE EARLY NEXT WEEK. FOR MONDAY...THE UPPER HIGH SHOULD ELONGATE SOMEWHAT OVER AZ/NM AS THE NEXT STORM SYSTEM DIVES DOWN THE PAC NW COAST. HOW FAST THIS SYSTEM MOVES INLAND AND HOW FAR SOUTH IT WILL BE REMAINS IN QUESTION AND THE 12Z MODEL SUITE DIVERGES FURTHER. THE EC SHOWS A WEAKLY CLOSED LOW/OPEN TROUGH SLIDING TOWARD THE CENTRAL ROCKIES BY LATE TUESDAY... WHEREAS AT THE SAME TIME...THE GFS SHOWS A MUCH STRONGER CLOSED LOW OVER SOUTHWEST OREGON...AND THE CANADIAN IS SOMEWHERE IN BETWEEN. THUS...CONFIDENCE IN THE EXTENDED FORECAST IS LOW...THOUGH ONCE THE LOW/TROUGH SLIDES EASTWARD...EXPECT A DRY SLOT TO NUDGE INTO AT LEAST NW NM WHICH SHOULD FOCUS STORMS ACROSS THE SOUTHEAST HALF OF THE CWA. STAY TUNED. 34 && .FIRE WEATHER... A FEW LATE AFTERNOON TO EVENING SHOWERS AND THUNDERSTORMS WILL OCCUR FAVORING THE NORTH CENTRAL AND NORTHWEST MOUNTAINS AND THE NORTHEAST PLAINS...ALTHOUGH WETTING RAIN FOOTPRINTS WILL BE MINIMAL AND SPOTTY. OTHERWISE...EXPECT LIGHT TO MODERATE BREEZES AREAWIDE EXCEPT FOR AREAS NEAR THUNDERSTORMS. OVERNIGHT LOWS WILL BE ABOVE NORMAL WITH FAIR TO GOOD OVERNIGHT RECOVERIES. ISOLATED TO SCATTERED STORMS WITH WETTING RAIN WILL INCREASE ACROSS THE NORTHEAST PLAINS FRIDAY AS EASTERLY FLOW USHERS IN MOISTURE THAT WILL INCREASE DEWPOINTS AND MIN RH VALUES. STORM ACTIVITY WILL FAVOR MOSTLY AREAS ALONG THE SANGRE DE CRISTOS EASTWARD BECAUSE OF UPSLOPE FLOW. HAINES VALUES WILL BE IN THE 4 AND 5 READINGS ACROSS CENTRAL AND WESTERN NM. TEMPERATURES WILL REMAIN ABOVE NORMAL FOR THE MOST PART WITH NEAR RECORD NUMBERS FAVORING THE SOUTHEAST. AS THE CENTER OF HIGH PRESSURE SHIFTS WESTWARD...FURTHER MOISTURE WILL FILTER IN FROM THE SOUTHEAST THAT WILL ALLOW STORM COVERAGE TO INCREASE OVER EASTERN AND CENTRAL NM OVER THE WEEKEND...ALONG WITH HIGHER DEWPOINTS. WESTERN AREAS WILL SEE LIMITED STORM ACTIVITY BECAUSE OF DRIER AIR. STEERING FLOW OF STORMS WILL GENERALLY BE NE TO SW. TEMPERATURES WILL START TO TREND COOLER BUT REMAIN NEAR TO ABOVE NORMAL AREAWIDE. 4 AND 5 HAINES VALUES WILL HOLD STEADY OVER PORTIONS OF CENTRAL AND WESTERN AREAS ON SATURDAY BUT TREND DOWNWARD BY SUNDAY. FURTHER STORM ACTIVITY WILL BE EXPECTED EAST AND CENTRAL MONDAY AND TUESDAY AS THE UPPER HIGH CENTER WEAKENS WEST OF NM BEFORE A DOWNTREND IN ACTIVITY MIDWEEK AS AN UPPER LEVEL LOW HEADS TOWARD THE GREAT BASIN. POOR VENT RATES FRIDAY...FAIR TO GOOD ELSEWHERE EXCEPT ESTANCIA VALLEY ON SATURDAY...IMPROVING ACROSS THE WEST SUNDAY...THEN EASTERN AREAS BY MONDAY AND TUESDAY. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 99
Hazardous weather outlook, Aug 13, 5:09 AM MDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 509 AM MDT THU AUG 13 2015 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 509 AM MDT THU AUG 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Aug 13, 4:12 PM MDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT THU AUG 13 2015
NMZ530-132245-
UNION COUNTY-
412 PM MDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
445 PM MDT...
AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF KENTON...OR 32 MILES NORTH OF
CLAYTON...MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3700 10300 3685 10300 3667 10311 3692 10332
3700 10328
TIME...MOT...LOC 2211Z 322DEG 11KT 3693 10318
CASpecial weather statement, Aug 13, 4:46 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT THU AUG 13 2015
NMZ530-132330-
UNION COUNTY-
446 PM MDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
530 PM MDT...
AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST OF KENTON...OR 30 MILES NORTH OF
CLAYTON...MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3694 10300 3665 10320 3686 10353 3700 10346
3700 10300
TIME...MOT...LOC 2245Z 306DEG 12KT 3688 10330
CASpecial weather statement, Aug 13, 5:44 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 PM MDT THU AUG 13 2015
NMZ530-140030-
UNION COUNTY-
544 PM MDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
630 PM MDT...
AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF KENTON...OR 27 MILES NORTH OF
CLAYTON...MOVING SOUTHEAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3672 10300 3666 10343 3695 10357 3700 10319
3700 10300
TIME...MOT...LOC 2344Z 293DEG 9KT 3684 10323
CALocal storm report, Aug 13, 7:11 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
711 PM MDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL FOLSOM 36.85N 103.92W
08/13/2015 M1.25 INCH UNION NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ1502364
99The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:05 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Aug 13, 7:08 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 37 min |
| Aug 13, 7:23 PM MDT | Areal Flood Advisory | ABQ | Union | 112 min |
| Aug 13, 7:27 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 13, 7:51 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Aug 13, 7:56 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Aug 13, 9:35 PM MDT | Special Weather Statement | ABQ | Colfax | 40 min |
| Aug 14, 1:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Aug 14, 1:53 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Aug 14, 2:40 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Aug 14, 3:48 PM MDT | Areal Flood Advisory | ABQ | Colfax | 117 min |
| Aug 14, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 25 min |
| Aug 14, 5:06 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Aug 14, 5:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Aug 14, 5:48 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.